J. Nonl. Evol. Equ. Appl. 2011 (2), pp. 23-56, published on August 1, 2011:

Multidimensional Ostrowski Inequalities for Banach space valued functions

George A. Anastassiou

Department of Mathematical Sciences, University of Memphis

Received June 23, 2011
Accepted July 7, 2011

Communicated by Gaston M. N’Guérékata

Abstract.   Here we are dealing with smooth functions from a real box to a Banach space. For these we establish vector multivariate sharp Ostrowski type inequalities to all possible directions. In establishing them we prove interesting multivariate vector identities using integration by parts and other basic analytical methods.
Keywords: Multidimensional integral inequality; Ostrowski inequality; sharp inequality; mixed partial derivative; Banach valued functions.
2010 Mathematics Subject Classification:   26D10, 26D15.

Download Full Text: JNEEA-vol.2011-no.2-pp.23-56.pdf [321 kB]